MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Codes Failure to Capture (1081); Device Operates Differently Than Expected (2913); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
Boston scientific received information that, after the end test button was pressed, this programmer/recorder/monitor (prm) took four seconds to end the manual left ventricular (lv) threshold test that was in progress.During this time, the resulting loss of capture led to the patient having a near-syncopal episode.Pacing inhibition of up to three seconds was reported.This prm remains in service.Boston scientific technical services (ts) discussed other ways to end testing.This prm was returned for analysis.The implanted system remains in service.
 
Additional Manufacturer Narrative
Upon receipt, the programmer underwent functional testing.The programmer was powered on to check for error reports or boot-up issues.No anomalies were noted.Next, a test device was interrogated several times, confirming there were no communication problems between the device and programmer.Additionally, the touch screen was checked for functionality and calibration, with no issues noted.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities other than a scratched external housing, which was replaced.The programmer performed normally throughout all tests.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7650541
Report Number2124215-2018-11119
Device Sequence Number14056559
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer07/29/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1888TC; MISMATCH; V173
Patient Age76 YR